# SDR ASAA2019061419691

- Difficulty date: June 11, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 32,827 hours, 9,511 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Part number: DM24D30114
- Condition: Corroded
- Location: Right Wing
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, UPPER DISPLAY UNIT ENGINE #2 'START VALVE OPEN' LIGHT AND ASSOCIATED STACK FLASHED CONTINUOUSLY. EVENTUALLY, FLASHING DISCONTINUED AND THE START VALVE OPEN LIGHT ILLUMINATED CONTINUOUSLY. ACCOMPLISHED QRH PROCEDURE FOR START VALVE OPEN LIGHT ILLUMINATED. GROUNDED - YES. PERF B737-800 FIM 80-07 TASK 808. RMVD & RPLCD START VALVE REF B737-800 AMM 80-11-03. #2 START VALVE OPEN ANN REMAINS ON AT ALL TIMES UNTIL ENG HARNESS CONN D1234 (HARNESS MW0312) @ POS 9 REMOVED. SAME ANN WENT OUT. INSTLD NEW MW0312 HARNESS. ORIGINAL PROBLEM STILL EXIST. START VALVE LIGHT REMAINS ON WHILE ON BATT POWER. DISCONNECTED PYLON CONNECTOR DP1234 AND LIGHT GOES OUT REGARDLESS IF VALVE CONNECTOR DP1202 IS CONNECTED OR NOT. FOUND CORROSION ON THRU CONNECTOR DM24 AND CONNECTOR D30114. RPLCD FEED THRU CONNECTOR DM24 AND D30114, RPLCD AND RETERMINATED D30116 REF SWPM 20-63-00 AND 20-60-06. ACCOMP EEC TEST PER AMM 73-21-00-700-804-F00. DISCRETES TEST PER AMM 73-21-00-700-809-F00. TR OP TEST PER AMM 78-31-00-700-801-F00. ALL TESTS NORMAL. ACCOMP EEC BITE TEST, ACTRS TEST, PNEU LEAK CK OF #2 ENG IAW AMM 71-00-00-800-811-F00. ACCOMP OPS TEST OF THE #2 IDG IAW AMM 24-11-00-700-803. ACCOMP EDP DEPRESSURIZATION SOLENOID OPS TEST IAW AMM 29-11-11-710-801. ACCOMP WING ANTI-ICE OPS TEST IAW AMM 30-11-00-710-801. ACCOMP AVM OPS TEST 77-31-00-710-801-F00. GROUND VERIFICATION TEST OF ALL SYSTEMS AFFECTED BY PLUG REPLACED PASSED. NO FAULTS.
